Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 4, 2015, 12:10 AM CDT for Dane County, Wisconsin. It was in force for 35 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2015, 12:10 AM CDT (05:10 UTC)
- Expired
- May 4, 2015, 12:45 AM CDT
- In force
- 35 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dane County, WI
The radar
The Milwaukee radar (KMKX), 93 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 12:22 AM CDT | HAIL 0.5 | 1 N Verona, WI | ESTIMATED 30 MPH WINDS AS WELL. |
| May 4, 12:25 AM CDT | HAIL 0.25 | Verona, WI | |
| May 4, 12:29 AM CDT | HAIL 0.5 | Fitchburg, WI | REPORT RELAYED VIA SOCIAL MEDIA. |
| May 4, 12:30 AM CDT | HAIL 1.25 | N Verona, WI | ESTIMATED 30 TO 40 MPH WINDS AS WELL. |
| May 4, 12:36 AM CDT | HAIL 0.5 | 6 Sw Madison, WI | |
| May 4, 12:38 AM CDT | HAIL 0.88 | Mcfarland, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 527 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 2064 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
969
WUUS53 KMKX 040510
SVRMKX
WIC025-040545-
/O.NEW.KMKX.SV.W.0014.150504T0510Z-150504T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1210 AM CDT MON MAY 4 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 1245 AM CDT
* AT 1209 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNT
HOREB...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MADISON...FITCHBURG...MIDDLETON...WAUNAKEE...VERONA...MCFARLAND...
MONONA...MOUNT HOREB...CROSS PLAINS...SHOREWOOD HILLS...
MAPLE BLUFF...BLUE MOUNDS...MOUNT VERNON...PINE BLUFF...
CAMP RANDALL STADIUM...PAOLI...HENRY VILAS ZOO AND UW-MADISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4290 8984 4301 8984 4302 8983 4323 8941
4299 8924 4286 8970 4286 8981
TIME...MOT...LOC 0509Z 242DEG 33KT 4296 8971
HAIL...1.00IN
WIND...60MPH
$$
SPM3 follow-up statements
095
WWUS53 KMKX 040522
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1222 AM CDT MON MAY 4 2015
WIC025-040545-
/O.CON.KMKX.SV.W.0014.000000T0000Z-150504T0545Z/
DANE WI-
1222 AM CDT MON MAY 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WESTERN DANE COUNTY...
AT 1221 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERONA...
MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MADISON...FITCHBURG...MIDDLETON...WAUNAKEE...VERONA...MCFARLAND...
MONONA...MOUNT HOREB...CROSS PLAINS...SHOREWOOD HILLS...
MAPLE BLUFF...MOUNT VERNON...PINE BLUFF...CAMP RANDALL STADIUM...
PAOLI...HENRY VILAS ZOO AND UW-MADISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4289 8981 4302 8978 4305 8977 4323 8941
4299 8924 4286 8970 4286 8981
TIME...MOT...LOC 0521Z 234DEG 19KT 4301 8962
HAIL...1.00IN
WIND...<50MPH
$$
MBK116
WWUS53 KMKX 040532
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1232 AM CDT MON MAY 4 2015
WIC025-040545-
/O.CON.KMKX.SV.W.0014.000000T0000Z-150504T0545Z/
DANE WI-
1232 AM CDT MON MAY 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR CENTRAL DANE COUNTY...
AT 1231 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VERONA...
MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...THE PUBLIC REPORTED DIME SIZE HAIL AT 1230 AM CDT IN
FITCHBURG.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MADISON...FITCHBURG...MIDDLETON...WAUNAKEE...VERONA...MCFARLAND...
MONONA...SHOREWOOD HILLS...MAPLE BLUFF...MOUNT VERNON...PINE BLUFF...
CAMP RANDALL STADIUM...PAOLI...HENRY VILAS ZOO AND UW-MADISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4291 8971 4301 8967 4309 8966 4323 8941
4299 8924 4286 8970 4288 8972
TIME...MOT...LOC 0531Z 238DEG 23KT 4301 8954
HAIL...1.00IN
WIND...<50MPH
$$
MBK676
WWUS53 KMKX 040544
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1244 AM CDT MON MAY 4 2015
WIC025-040553-
/O.EXP.KMKX.SV.W.0014.000000T0000Z-150504T0545Z/
DANE WI-
1244 AM CDT MON MAY 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DANE COUNTY WILL
EXPIRE AT 1245 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4291 8971 4301 8967 4309 8966 4323 8941
4299 8924 4286 8970 4288 8972
TIME...MOT...LOC 0541Z 242DEG 33KT 4301 8954
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 8:44 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, May 3, 8:44 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 844 PM CDT SUN MAY 3 2015 .UPDATE...EXPECT UPSTREAM LINE OF STRONG TO SEVERE STORMS TO CONTINUE PROGRESSING E-SE AT LEAST INTO WRN CWA LATE IN THE EVE TOWARD MIDNIGHT. STRENGTHENING LOW LEVEL JET AHEAD OF THIS FRONT AND EWD MOVING MID-LEVEL SHORT WAVE IN WESTERN IA SHOULD RESULT IN MOST AREAS RECEIVING SOME QPF OVERNIGHT INTO MON MRNG. BRIEF HEAVY RAINFALL POSSIBLE AS PWAT VALUES AROUND 75TH PERCENTILE FOR MAY. MID-LEVEL LAPSE RATES HAVE COOLED SLIGHTLY BUT MUCAPE STILL AROUND 2000 J/KG AHEAD OF THIS LINE INTO SOUTHWEST WI. CAN NOT RULE OUT SOME LARGER HAIL AND/OR GUSTY WINDS IN THE WEST. && .AVIATION/06Z TAFS/...EXPECT UPSTREAM LINE OF THUNDERSTORMS TO WEAKEN SOMEWHAT BUT STILL AFFECT MOST TAF SITES DURING THE LATE NIGHT AS THEY BECOME MORE SCATTERED TO NUMEROUS. NORTHERLY WINDS BEHIND COLD FRONT AND LOW LEVEL MOISTURE MAY RESULT IN A PERIOD OF LOWER CIGS LATE TNGT OR MON MRNG. && .MARINE...EXTENDED SMALL CRAFT ADVISORY FOR NORTH ZONE EARLIER THIS EVENING DUE TO LINGERING PRESSURE GRADIENT. HOWEVER WINDS HAVE BEEN COMING DOWN SINCE 01Z SO WL LET ADVY EXPIRE AT 03Z. WILL NEED TO WATCH FOR FOG DEVELOPMENT IN THE NEARSHORE WATERS LATER TONIGHT INTO MON MORNING AS WINDS TURN MORE NORTHERLY BEHIND APPROACHING FRONT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643. && UPDATE...MBK
Hazardous weather outlook, May 3, 9:53 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 953 PM CDT SUN MAY 3 2015 WIZ046-047-051-052-056>060-062>072-050300- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 953 PM CDT SUN MAY 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY AS A COLD FRONT APPROACHES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH AND WEST OF MADISON MAINLY THIS EVENING...NORTH OF A LINE FROM LONE ROCK TO BARABOO TO BERLIN. HAIL AND STRONG WINDS ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS AT TIMES FROM MONDAY THROUGH FRIDAY NIGHT. A COLD FRONT WILL STALL OVER NORTHERN AND CENTRAL ILLINOIS MONDAY NIGHT...RETURNING NORTH AS A WARM FRONT WEDNESDAY. ANOTHER COLD FRONT IS EXPECTED TO MOVE INTO SOUTHERN WISCONSIN FRIDAY BEFORE STALLING ACROSS NORTHERN ILLINOIS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ643>646-050300- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 953 PM CDT SUN MAY 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE LIKELY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS AT TIMES FROM MONDAY THROUGH FRIDAY NIGHT. DENSE FOG IS POSSIBLE MONDAY MORNING AND AGAIN AT TIMES TUESDAY AND WEDNESDAY AS WARM...MORE HUMID AIR MOVES ACROSS THE COOL NEAR SHORE WATERS. WWW.WEATHER.GOV/MKX MBK
In the hours before
Special weather statement, May 3, 10:33 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1033 PM CDT SUN MAY 3 2015
WIZ046-047-056-057-062-063-067-040430-
DANE-LAFAYETTE-GREEN LAKE-IOWA-MARQUETTE-SAUK-COLUMBIA-
1033 PM CDT SUN MAY 3 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SAUK...NORTHWESTERN
DANE...IOWA...NORTHERN GREEN LAKE...NORTHWESTERN LAFAYETTE...WESTERN
COLUMBIA AND MARQUETTE COUNTIES...
AT 1030 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF CASTLE ROCK LAKE TO 9 MILES EAST
OF HARPERS FERRY...AND MOVING SOUTHEAST AT 35 MPH.
GUSTY WINDS IN EXCESS OF 40 MPH MAY OCCUR AHEAD OF THESE STORMS. IN
ADDITION...FREQUENT LIGHTNING AND MARBLE SIZED HAIL ARE ALSO
POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
BARABOO...PORTAGE...REEDSBURG...BERLIN...DODGEVILLE...PRAIRIE DU
SAC...SAUK CITY...WISCONSIN DELLS...MINERAL POINT...LAKE WISCONSIN...
LAKE DELTON...MAZOMANIE...SPRING GREEN...MONTELLO...WEST BARABOO...
WESTFIELD...PRINCETON...BELMONT...BENTON AND LAWRENCE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4398 8889 4251 9042 4320 9043 4321 9030
4317 9019 4355 9019 4356 9031 4364 9031
4364 8960 4398 8960
TIME...MOT...LOC 0330Z 296DEG 17KT 4378 8987 4322 9096
SPMLocal storm report, May 3, 10:57 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1057 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM HAIL LA VALLE 43.58N 90.13W
05/03/2015 M0.75 INCH SAUK WI FIRE DEPT/RESCUE
&&
WOODLocal storm report, May 3, 10:59 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL LAKE DELTON 43.59N 89.78W
05/03/2015 M0.75 INCH SAUK WI LAW ENFORCEMENT
&&
WOODSpecial weather statement, May 3, 11:08 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1108 PM CDT SUN MAY 3 2015
WIZ064-069-070-040445-
JEFFERSON-ROCK-WALWORTH-
1108 PM CDT SUN MAY 3 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
JEFFERSON...EASTERN ROCK...SOUTHWESTERN WAUKESHA AND NORTHERN
WALWORTH COUNTIES...
AT 1108 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER
JANESVILLE...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 40 TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...WHITEWATER...ELKHORN...MILTON...PALMYRA...LAKE
KOSHKONONG...RICHMOND...ROME...LA GRANGE...HEBRON...TIFFANY...
MILLARD...AVALON...JOHNSTOWN CENTER...TIBBETS...EMERALD GROVE...TROY
CENTER...AFTON AND ABELLS CORNERS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4272 8916 4302 8862 4292 8854 4284 8854
4284 8847 4275 8840 4255 8903
TIME...MOT...LOC 0408Z 239DEG 39KT 4270 8899
SPMSpecial weather statement, May 3, 11:33 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1133 PM CDT SUN MAY 3 2015
WIZ046-047-051-056>058-062-063-067-040530-
DANE-LAFAYETTE-GREEN LAKE-IOWA-DODGE-MARQUETTE-FOND DU
LAC-SAUK-COLUMBIA-
1133 PM CDT SUN MAY 3 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SAUK...DANE...DODGE...IOWA...GREEN LAKE...
LAFAYETTE...COLUMBIA...FOND DU LAC...AND MARQUETTE COUNTIES...
AT 1131 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ROSENDALE TO 7 MILES SOUTHEAST OF FENNIMORE...AND
MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS OF 40 TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MADISON...FOND DU LAC...SUN PRAIRIE...FITCHBURG...WATERTOWN...
MIDDLETON...BEAVER DAM...HARTFORD...STOUGHTON...WAUNAKEE...BARABOO...
WAUPUN...VERONA...PORTAGE...OREGON...REEDSBURG...MCFARLAND...RIPON...
MONONA AND MOUNT HOREB.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4310 9043 4319 9025 4317 9019 4355 9019
4364 9031 4364 8979 4351 8960 4364 8935
4364 8960 4398 8960 4390 8888 4394 8816
4354 8816 4354 8840 4320 8842 4320 8901
4285 8901 4286 8985 4251 8984 4251 9043
TIME...MOT...LOC 0431Z 305DEG 31KT 4382 8876 4293 9052
SPMLocal storm report, May 3, 11:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1157 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL 2 SW WATERTOWN 43.17N 88.75W
05/03/2015 M1.00 INCH JEFFERSON WI NWS EMPLOYEE
&&
WOODThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 10:04 PM CDT | Special Weather Statement | MKX | Sauk | 26 min |
| May 3, 10:33 PM CDT | Special Weather Statement | MKX | Iowa, Marquette, Sauk | 57 min |
| May 3, 11:08 PM CDT | Special Weather Statement | MKX | Rock | 37 min |
| May 3, 11:33 PM CDT | Special Weather Statement | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 3 more | 57 min |
| May 3, 11:39 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 36 min |
| May 4, 12:59 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Jefferson, Ozaukee, Rock, Sheboygan and 3 more | 61 min |
| May 4, 1:11 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.